# SDR HNAA2018080300180

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 46,772 hours, 39,509 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 2 ENGINE OIL PRESSURE WENT INTO THE YELLOW. CHECKED CMC MESSAGES. NO RELATED MESSAGES. CREW CONFIRMED MESSAGE EXTINGUISHED WITH NORMAL ENGINE OPERATIONS. OK FOR SERVICE.
